# SDR SWAA111850

- Difficulty date: March 13, 2011
- Submitted: March 16, 2011
- Operation: Air carrier
- Aircraft: N431WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29845
- Aircraft time: 30,164 hours, 17,462 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 079123
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV1 CHECK, FOUND EMERGENCY EXIT LIGHT AT SEAT 14C LENS CAP MISSING.  REPLACED FLOOR TRACK LENS PER MM.
